| Model Number |
VTICMO 12.1 (-15.50/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cataract (1766)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: type of investigation: 4110, lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: cataract is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.Immediate postoperative examination (3 hours), some cloudiness was noted in the anterior lens capsule (early lens opacity), it was later reported with the patients' postop results that loss of bcva was present.Lens remains implanted.
Additional Manufacturer Narrative
Additional information: h6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim#: (b)(4).